ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

Continuous Morse-Smale flows on projective-like manifolds

E. V. Zhuzhoma1, V. S. Medvedev2, N. A. Tarasova3

AnnotationIn the paper, one studies a topological structure of supported manifold for Morse-Smale flows the non-wandering set of those consists of three critical points.
KeywordsMorse-Smale flow, non-wandering set, projective-like manifolds

1Professor of Department of fundamental mathematics of Higher School of Economics, Nizhny Novgorod;

2Senior Researcher, Research Institute Applied Mathematics and Cybernetics, Nizhny Novgorod;

3Associate Professor Department of Mathematical and Natural Sciences, Institute of Food Technology and Design, Knyaginino,

Citation: E. V. Zhuzhoma, V. S. Medvedev, N. A. Tarasova, "[Continuous Morse-Smale flows on projective-like manifolds]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,17:1 (2015) 55–64 (In Russian)